# SDR SWIA2020021848721

- Difficulty date: January 15, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-469
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER CABIN L/H SIDE SEAT TRACK APPROXIMATELY FS379.0 TO FS469.0 HAS AREAS OF CORROSION (MARKED)   (C-CHECK) RO 2/14/2020   INSTALLED NEW L/H SIDE SEAT TRACK APPROXIMATELY FS379.0 TO FS469.0 REF CRJ700 AMM.
